On the reversal bias of the Minimax social choice correspondence
Daniela Bubboloni () and
Michele Gori
Mathematical Social Sciences, 2016, vol. 81, issue C, 53-61
Abstract:
We introduce three different qualifications of the reversal bias in the framework of social choice correspondences. For each of them, we prove that the Minimax social choice correspondence is immune to it if and only if the number of voters and the number of alternatives satisfy suitable arithmetical conditions. We prove those facts thanks to a new characterization of the Minimax social choice correspondence and using a graph theoretical approach. We discuss the same issue for the Borda and Copeland social choice correspondences.
Date: 2016
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (5)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165489616000238
Full text for ScienceDirect subscribers only
Related works:
Working Paper: On the reversal bias of the Minimax social choice correspondence (2015) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:81:y:2016:i:c:p:53-61
DOI: 10.1016/j.mathsocsci.2016.03.003
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().